# SDR TWAA9916501

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- Nature of condition: A, J
- Precautionary procedure: O

## Discrepancy

DURING LANDING USING AUTO BRAKES THE BRAKE TEMP LIGHT ILLUMINATED.  NO ANTI-SKID RELEASE DURING NORMAL BRAKING.  MANUAL BRAKING COMMENCED AT ABOUT 100 KTS WITH RESERVE APPLIED.  RAMP PERSONNEL REPORTED FLAMES IN BRAKE AREA WHICH WAS EXTINGUISHED.  REPLACED THE NUMBER 2 REAR WHEEL AND BRAKE.  CHECK-C 6-8-99 MCI.
